Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Keppra (levetiracetam) for bipolar disorder? SLS

Posted by theo on August 24, 2005, at 22:52:11

In reply to Re: Keppra (levetiracetam) for bipolar disorder?, posted by SLS on August 24, 2005, at 17:57:26

> Hi.
>
> Keppra had been producing a broad improvement for few days but seems to have stopped working. I am not happy.
>
> My doctor did warn me that Keppra might make depression worse, so your information regarding its being depressogenic are probably valid. Although I don't feel any worse, I don't feel any better either. Perhaps I will feel worse from this point on. I'll keep posting.
>
>
> - Scott

I'm sorry to hear this. Are you now at 500mg twice daily?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:538236
URL: http://www.dr-bob.org/babble/20050821/msgs/546365.html